Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


MEDICATIONS AND EXERCISE SUPPLEMENTS
Mar 1, 2000

I wanted to say thank you first off all for such a great forum and all your time it takes to answer all our questions. THANKS. I am presently on a regimen of saquinivir/norvir/3tc/d4t and would like to use work out supplements that would contain ingredients such as MaHuang, L-Carnitine, Chromium Picolinate, Guarna Extract, Salicin complex. Im pretty sure from all I've read and heard that these ingredients will not cause any interaction with my medication however I wonder if there would be any additional or overbearing strain on liver or liver function with all these added ingredients. I would certainly respect your opinion on this. Thanks once again... I look forward to your answer.

HG

Response from Dr. Dieterich

Dear HG,

There does not seem to be any problem that I can see with that regimen. However, bear in mind that supplements are not regulated and one can never be sure of what exactly they contain. St John's wort is one that has lots of interactions. Good Luck! Douglas T. Dieterich, M.D.


Previous
Oxandrin
Next
High levels of Creatinine Kinase enzyme in the blood

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement